Fentanyl in the news

Common Questions and Answers about Fentanyl in the news

actiq

Avatar m tn I was just curious, does fentanyl patches work the same way as percocets? And what is the difference btw. a opioid, vs. opiate? The more knowledgable to all these drugs the better huh.
1279189 tn?1275244868 I have become tolerant and the PM Doc wants me to try the patch startint with 25 mg. So many people here stuggle with the addiction to the patch and the withdrawals sounds deadly. I can't even imagine. Taken as prescribed, living pain free. What is so addictive...?? any infomation to help me understand would be appreciated. I am still very hesitant on starting the patches for myself.....Thanks so much again for your time...everyone's been very sweet here.
Avatar f tn But I think the Fentanyl may be covering the hydrocodone withdrawal. Fentanyl is very strong and the withdrawals can be long and difficult. Maybe you are one of the lucky ones but it's possible that 'it just hasn't hit you yet. I found the first few drops of the Fentanyl were easy but the lower I got the harder it became. I hope you can escape them and find a way to manage your pain.
535822 tn?1443976780 The New York Post today has said that there is a push for the 9/11 Trial to go to Govenor's Island , A lower Manhatton Community board called on fed officails yesterday to move the trail of the terrorists to Govenor's Island and passed a resolution demanding the shift, in a hearing with Downtown Residents who loathe the idea of the threats that would ensue and the lockdown it would involve, this makes sense to me , what say you ....
775302 tn?1253100505 I'm on the Opana for BT pain and the Kadian is one every 12 hours. There is an Opana extended release but i'm not on that one. I've gone to all the websites and I just can't seem to figure out what the difference is I've even put in Oxymorphone vs. hydramorphone in the google box! Beleive me I've goggled my heart out. But thanks for getting back to me so quick.
Avatar f tn I blindly went along with my doctor prescribing the Fentanyl patch along with other meds for BT pain. I realized the Fentanyl had a lot of negative things for me (like increase in sugar intake, nodding off when I stopped doing anything, no short term memory.) Do a search on Fentanyl here and see what people have gone through with it. Personally I think it should only be used for end of life pain. If you have reason to think you won't ever come off it, then it would be okay.
Avatar f tn Converting Fentanyl to equal 360 mg of Oxycontin with the opioid calculator results in 300 mcg/hr. This is the largest dose conversion that is shown in the fentanyl prescription leaflet that comes in the box with the medication. So your doctor's thoughts that you need to keep going up on the Fentanyl patch are CORRECT. There is another option for you.
Avatar f tn Not sure of the thinking of going on Fentanyl to come off lesser narcotics. In any event, the slower the better. Fentanyl is very strong. Coming off so many is difficult. I tapered too fast off Fentanyl and also at the same time was coming off a boatload of other stuff, narcotics, ativan, anbien ... and more. Omhome is right .... try to not overworry what might happen. Everyone is different and some people feel no withdrawals. If you do, talk with your doctor and they can adjust things.
Avatar f tn I was in an automobile accident over a year ago, I have been on the fentanyl patch since then, still have a lot of pain but I want off this patch BAD! They are trying to have me keep it on a day longer but I am having severe withdrawal symptoms severe sweats, bone cold, feeling like i'm coming out of my skin, anxiety, irritability, and muscle pain.
Avatar m tn You may benefit from additional break-through SA meds - or an increase in the patch - or both. It makes more sense to me to go up in the break-through SA opiate first - but only your PMP can make those changes. If you feel the Fentanyl may not be effective have you tried MS Contin? It's an oral LA Morphine. It's cheaper and can be just as effective in chronic pain management. Again it depends on how your body metabolizes specific medications. It may be worth discussing with your PMP.
Avatar f tn I have a lot of pain at present after the hardware removal. My pain has not been controlled because of the fentanyl. I was warned but there was nothing I could do to prepare for it. I feel like someone was digging for hours in my flesh! I want to get off the patch as soon as I heal from surgery. How should I start?
1588890 tn?1297073916 I am so tired of all of my aches and pains and know that not smoking will improve my own health but am having a rough go of it. As far as the Fentanyl Patch is concerned, that with the Lyrica is helping me more than any of the other "drugs" I have tried over the last mostly 10 years of serous issues.
495284 tn?1333894042 Just awful...Fentanyl is bad sh!t in any form! I hate the stuff, even in a controlled environment! I'll bet she'll plead to a lesser charge though...
Avatar f tn Hi BB -- Welcome to the forum. You are at the right place. Fentanyl is a very powerful Opiate -- one of the strongest --- it is about 80 times more potent than morphine. The good part to that is it works wonderful on pain receptors in the brain - the down side is that it is very addictive (as you have found out).
301640 tn?1302652334 I had an ablation 3 years after the pacemaker then. Somehow, the pathway attached it back. I remain in wpw pattern not sydrome. Now, I am in perimenopause. Everything play up again. I think the hormone playing a major trick here. I hope I answered your question. Feel free to ask more if you have any query.
369629 tn?1237812958 I am happy that you have found something that has worked for you. The Fentanyl can be a harsh medication and not for everyone. The Morphine is a good choice as it is a "natural" pain med. By that meaning it is made of natural ingredients rather than synthetic. I hope that you continue your success with the medications. Please take care and as always...
Avatar m tn 1. What is the dose of the fentanyl patch that you are applying? Is it the equivalent dose of what you are currently on? If not, you may not get equivalent pain relieve from the fentanyl patch.
Avatar f tn txt Check out this link! Every now and then I just google Chiari and see if it is in the news anywhere! Sounds like someone or everyone here should do a bit more research!
635798 tn?1223444631 When I was just on 25mcg for 2 years, it caused me to increase my vicodin es to 3 every 4 hours and when I switched to oxycontin from fentanyl I had to be on 80mg of oxycontin to compare to the 25mcg fentanyl patch. My tolerance kept going up and up from being on the fentanyl patch. I ended up having to go back on the patch and started on 75mcg and went to 150mcg in less than 2 months. I wanted off this horrible drug and had no idea what I was in for ti'll I came here.
5363981 tn?1366932820 For the past month I have had my husband keep my meds so don't over it. Now I am in control of the pills again. I am laying here thinking I just want to take 3 more get a nice buzz and go to sleep. I so want to be in controll of things but it is so hard to do. I don't know what to do! Im getting off here. I guess time will tell!!!
611067 tn?1458591483 Bob is a hero to me and I wanted to publicly acknowledge the difficulties he's had and how proud I am of his successes. He is still struggling with migraines and muscle cramps, but what a great help he can be for those who are struggling with Xanax addiction. Bob, I hope you don't mind me posting this, but I admire you and your strength! You have come so far and I am thankful for your example - even during all the pain you've suffered to get where you are today!
324895 tn?1231947344 After our conversation, I informed my Doctor about the symptoms and he affirmed my suspision..It is the Fentanyl causing the anxiety. Unfortunately this is a common side effect of the drug but can be controlled with medication. Clonazapam is a really great anxiety medication that is very effective in calming the anxiety. It is also very addictive. I would make an appt. with your Doc and discuss this with him/her.